MathSciNet Relay Station
MathSciNet bibliographic data
MR263687 (41 #8288) 05.50
Larman, D. G.; Mani, P. On the existence of certain configurations within graphs and the $1$-skeletons of polytopes. Proc. London Math. Soc. (3) 20 1970 144–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement